# SDR DL757100349

- Difficulty date: October 28, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 365 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 365.45 RBL 12 SUPPORT FRAME HAS AREA OF CORROSION.  ACCOMPLISHED ERA 478377-14 REV ORIG AT SAA SAT REF NON ROUTINE 139679.
